# SDR YENA2024041600585

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR-BEAM, UPPER SURFACE, LOCATED ON FR 17, + .617, STGR 17R, IS BEYOND ALLOWABLE E190 SRM LIMITS; REMOVED AND REPLACED FLOOR-BEAM (P/N: 170-03263-001, TRACK, RIGHT-FLOOR, FWD.) LOCATED BTW FR 12 AND FR 20, PER E190 SRM: 51-40-08. CROSS-REF. AEROMAN NR# 2018-245816. (CONSIDERED A MAJOR REPAIR)
